# SDR 29GA2016060300001

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 35,897 hours, 39,577 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EMERGENCY LIGHT 2A LOOSE.  SECURRED THE EMERGENCY LIGHT, OPS TESTED GOOD IAW AMM 33-50-00-05.
